I am more concerned with the mental effects of this allergic reaction more so than the rash and swelling. Whatever meds used in stellate ganglion block (dr. states he did not use steriods?), definately caused a reaction. I am 100% sure it caused me to feel "wigged"out, but after first few days it's now settled into a depth of depression/anxiety that I rarely have felt. I hope it's only temporary, i cannot think straight, feel so sleepy I almost pulled off the road driving home from work yesterday. I am very interested in hearing from others that have had unusual reactions to things that shouldn't cause them? A large rash from my chin down to my mid chest and over to each shoulder from Stellate Ganglion Block is apparently "unheard" of? It's 9 days now, but it is getting better, it's the HEAD I'm really worried about!!! Thank you to everyone!!!
Hello. Sounds like a difficult time for you. What does the doc say about the rash and the foggy ness? Sounds like you would be better off this. The goal of medication is not to make you sicker. They do not all work for everyone. Get back to the doc right away. Rash could quickly turn into an ER event. Just because it is less does not mean you arent in danger. So if you have problems breathing, fainting, anything not right, don't hesitate to get to the hospital immediately.
Please do not drive while feeling like this. One mistake could change too many lives. Get back to the doc right away. Do not wait out the weekend. Let me know how you are doing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 2 answers
Posted 9 Apr 2012 • 1 answer
Posted 28 Apr 2012 • 2 answers
Posted 24 Jan 2017 • 1 answer
Posted 18 Feb 2018 • 1 answer